MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE POROCOAT STANDARD STEM SIZE 12 120MM; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE POROCOAT STANDARD STEM SIZE 12 120MM; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 110012100
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as a valid lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that it was not possible to connect the epiphysis at the stem´s proximal peg.Another stem was used without any issue.There was no surgical delay and no adverse patient consequences were reported.Surgery was finished successfully.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot, expiration), h4.Corrected: d4 (primary udi #).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "hcp is reporting that it was not possible to connect the epiphysis at the stem´s proximal peg.Another stem was used without any issue.No surgical delay, no adverse patient consequences reported.Surgery was finished successfully".The product was returned to depuy synthes cork site for a manufacturing investigation.Visual inspection of the returned device was able to confirm the reported event, as the tab width was out of specification (too wide), condition that impedes an intended assembly.The assignable cause was due to a human error, as the inspection of the tab width was not carried out correctly.Complaint failure mode was traced to a malfunction between the mating device with its counterpart.There is no expected impact on the sterility of unit or the integrity of sterile barrier based on the complaint investigation.A manufacturing record evaluation was performed for the finished device 4788135 lot number, and two non-conformances were identified associated to the reported failure mode of this complaint.The overall complaint was confirmed as the observed condition of the global unite std stem sz 12 would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: 9.2) date of manufacture: 02-may-2025.3) any anomalies or deviations identified in dhr: 2 non-conformances associated to the.Failure mode of this complaint.4) expiry date: 30-apr-2035.5) ifu reference: ifu-0902-00-850.Device history review: a manufacturing record evaluation was performed for the finished device 4788135 lot number, and two non-conformances were identified associated to the reported failure mode of this complaint.Corrected: h3.

Brand Name
GLOBAL UNITE POROCOAT STANDARD STEM SIZE 12 120MM
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23434573
Report Number1818910-2025-18509
Device Sequence Number21004919
Product Code HSD
UDI-Device Identifier10603295004127
UDI-Public(01)10603295004127(17)350430(10)4788135
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110012100
Device Lot Number4788135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/05/2025
12/30/2025
01/05/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/06/2025
12/31/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown